# SDR SWAA2021080591327

- Difficulty date: July 5, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 53,697 hours, 34,618 cycles
- System (JASC): 2565 · Escape Slide
- Part: Mount
- Condition: Cracked
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SLIDE PACK FWD MOUNT CRACKED @ CHOCK MOUNT BRACKETS.   REMOVED AND REPLACED CHOCK MOUNT BRACKETS AT AFT CABIN L-2 DOOR SLIDE PACK FWD MOUNT P/N BACS14K2 PER B737-700 SRM 51-40-02-0G-0.
